Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Prolonged periods cycle, bleeding started again. Taking deviry. History of endrometrioma in right ovary. Complication?

After 12 days of my last period the bleeding again has started. Doc prescribed Deviry 10 mg BD for 15 days . but as bleeding did not stop even after taking for 7 day, i stopped taking it after consultation with Doc. I had Endrometrioma in right ovary , small cyst . My query is Why Deviry could not work? is there any other complication could have??
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
The possibility is that the dosage may not have been sufficient; sometimes combination pills work better in such circumstances. Sometimes you may not see the result until some amount of hormone build up is seen, like say, about ten days of treatment. Since you also have an endometrioma, combination pills could work better for you. Also, you should get a complete hormonal profile to get a better idea of what can work better for you. To see if there is any endometrial hyperplasia, you can have a test biopsy after excluding bleeding and clotting profile abnormalities. Hope this helps.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor